TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Implementation of Blom’s key scheme using the (q,m)-Lucas-Pell sequences

* , ,

* Corresponding author · click or hover a name for details

pp. 111–126Vol. 29Issue 1January 2026DOI: 10.47974/JDMSC-2296 Crossmark XML
Received:
15 Apr 2025
Published Online:
15 Jan 2026
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-2296
Pages:
111–126

Abstract

In this paper, we define new sequences using Lucas and Pell sequences. Then the (q, m)-Lucas-Pell sequence matrix is introduced and some interesting structural results are obtained. These sequences are used to implement Blom’s key scheme and the security is examined. This is the first use of such sequences to obtain cryptographic keys.

Keywords

Subject Classifications

Primary: 11K3111C2068P25 Secondary: 68R0168P3015A15

References

[1] S. V. Belim and S. Yu. Belim, “Modification of preliminary Blom’s key distribution scheme taking into account simplex channels,” Autom. Control Comput. Sci., vol. 52, no. 8, pp. 1134–1137 (2018).
[2] Ö. Deveci and A. G. Shannon, “The quaternion-Pell sequence,” Commun. Algebra, vol. 46, no. 12, pp. 5403–5409 (2018).
[3] Y. Doğru, “New presentations of real numbers with Lucas numbers,” J. BAUN Inst. Sci. Technol., vol. 25, no. 1, pp. 31–36 (2023).
[4] P. A. Grillet, Abstract Algebra, 2nd ed., Graduate Texts in Mathematics, vol. 242. Berlin, Germany: Springer (2007).
[5] S. Halici and S. Oz, “On Gaussian Pell polynomials and their some properties,” Palest. J. Math., vol. 7, no. 1, pp. 251–256 (2018).
[6] M. Hashemi and E. Mehraban, “On the generalized order 2-Pell sequence of some classes of groups,” Commun. Algebra, vol. 46, no. 9, pp. 4104–4119 (2018).
[7] M. Hashemi and E. Mehraban, “The generalized order k-Pell sequences in some special groups of nilpotency class 2,” Commun. Algebra, vol. 50, no. 4, pp. 1768–1784 (2022).
[8] E. Kiliç, “The generalized Pell (p, i)-numbers and their Binet formulas, combinatorial representations, sums,” Chaos Solitons Fractals, vol. 40, no. 4, pp. 2047–2063 (2009).
[9] E. Mehraban and M. Hashemi, “Fibonacci length and the generalized order k-Pell sequences of the 2-generator p-groups of nilpotency class 2,” J. Algebra Appl., vol. 22, no. 3, Article ID 2350061 (2023).
[10] E. Mehraban and M. Hashemi, “Coding theory on the generalized balancing sequence,” Notes Number Theory Discrete Math., vol. 29, no. 3, pp. 503–524 (2023).
[11] E. Mehraban, Ö. Deveci, and E. Hincal, “The generalized order 
(k, t)-Mersenne sequences in groups,” Notes Number Theory Discrete Math., vol. 30, no. 2, pp. 271–282 (2024).
[12] R. Blom, “Non-public key distribution,” in Advances in Cryptology: Proceedings of Crypto 82, D. Chaum, R. L. Rivest, and A. T. Sherman, Eds. Boston, MA, USA: Springer, pp. 231–236 (198).
[13] Y. Soykan, “On generalized p-Mersenne numbers,” Earthline J. Math. Sci., vol. 8, pp. 83–120 (2022).
[14] W. Stallings, Cryptography and Network Security: Principles and Practice, 7th ed. Harlow, UK: Pearson (2017).
[15] M. N. Udin, F. A. M. Amin, A. A. Malek, N. A. Zulkifili, N. A. Ghazali, and S. A. M. Ridzuwan, “Implementation of Blom’s key predistribution scheme by using elliptic curve cryptography,” Malays. J. Comput., vol. 6, no. 2, pp. 812–822 (2021).
[16] M. L. Yang, A. A. Anbuky, and W. Liu, “Security of the multiple-key Blom’s key agreement scheme for sensor networks,” in ICT Systems Security and Privacy Protection: SEC 2014, N. Cuppens-Boulahia, F. Cuppens, S. Jajodia, A. Abou El Kalam, and T. Sans, Eds., IFIP Adv. Inf. Commun. Technol., vol. 428, Berlin, Germany: Springer, pp. 66–79 (2014).
[17] Y. Yazlik, C. Köme, and V. Madhusudanan, “A new generalization of Fibonacci and Lucas p-numbers,” J. Comput. Anal. Appl., vol. 25, no. 4, pp. 657–669 (2018).
[18] N. Yılmaz, E. K. Çetinalp, Ö. Deveci, and E. S. Oztas, “The quaternion-type cyclic-Pell sequences in finite groups,” Bull. Int. Math. Virtual Inst., vol. 13, no. 1, pp. 169–178 (2023).

Views: 168Downloads: 118Citations: 0